MathSciNet Relay Station
MathSciNet bibliographic data
MR1368035 (96j:47063) 47H19 (49J40)
Chang, Shih-Sen; Lee, B. S.; Chen, Yu-Qing Variational inequalities for monotone operators in nonreflexive Banach spaces. Appl. Math. Lett. 8 (1995), no. 6, 29–34.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement